Alert archive / Minnesota / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 68, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 20, 2005, 12:49 AM CDT for Beltrami County, Minnesota. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 20, 2005, 12:49 AM CDT (05:49 UTC)
- Expired
- Jun 20, 2005, 1:30 AM CDT
- In force
- 41 min
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
County Beltrami County, MN
The radar
The Duluth radar (KDLH), 206 km from the middle of the area, began a volume at 05:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 20, 12:51 AM CDT | NON-TSTM WND GST 60 | Blackduck, MN | SHERIFF DEPUTY REPORTS TRESS BENDING OVER AND BLINDING RAIN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 5.8 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1727 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1461 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KFGF 200549 SVRFGF MNC007-200630- /O.NEW.KFGF.SV.W.0068.050620T0549Z-050620T0630Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 1249 AM CDT MON JUN 20 2005 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EAST CENTRAL BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA * UNTIL 130 AM CDT. * AT 1244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THE STORM WAS LOCATED 3 MILES NORTH OF BLACKDUCK...OR 25 MILES NORTHEAST OF BEMIDJI...MOVING TO THE EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... FUNKLEY AND 8 MILES SOUTH OF SHOOKS AT 100 AM REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE WARNING. LAT...LON 4786 9464 4768 9465 4763 9443 4787 9443 $$ TG
2 follow-up statements
000 WWUS53 KFGF 200556 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 1254 AM CDT MON JUN 20 2005 MNC007-200630- /O.CON.KFGF.SV.W.0068.000000T0000Z-050620T0630Z/ BELTRAMI MN- 1254 AM CDT MON JUN 20 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 130 AM CDT FOR EAST CENTRAL BELTRAMI COUNTY... AT 1252 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS LOCATED 3 MILES WEST OF FUNKLEY...OR 28 MILES NORTHEAST OF BEMIDJI...MOVING TO THE EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... FUNKLEY AND SHOOKS BY 100 AM CDT... LAW ENFORCEMENT REPORT TREES BENDING OVER FROM STRONG WINDS. IN ADDITION...HEAVY RAINS WITH THE POTENTIAL OF FLASH FLOODING WILL OCCUR. DAMAGING WINDS...LARGE HAIL...DEADLY LIGHTNING AND TORNADOES ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. SEEK SHELTER IN A REINFORCED BUILDING IMMEDIATELY. LAT...LON 4786 9464 4768 9465 4763 9443 4787 9443 $$ TG
000 WWUS53 KFGF 200627 SVSFGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 127 AM CDT MON JUN 20 2005 MNC007-200637- /O.EXP.KFGF.SV.W.0068.000000T0000Z-050620T0630Z/ BELTRAMI MN- 127 AM CDT MON JUN 20 2005 ...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BELTRAMI COUNTY EXPIRED AT 130 AM CDT... DOPPLER RADAR INDICATED THE STORM WAS NO LONGER SEVERE AND THE WARNING WAS ALLOWED TO EXPIRE AT 130 AM CDT. LAT...LON 4786 9464 4768 9465 4763 9443 4787 9443 $$ TG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 9:10 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 19, 9:10 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 910 PM CDT SUN JUN 19 2005 .CURRENT OBSERVATIONAL OVERVIEW... 01Z SURFACE ANALYSIS DEPICTED FRONTAL BOUNDARY FROM CENTRAL SOUTH DAKOTA TO EXTREME NORTHWEST MINNESOTA. BOUNDARY WAS SHOWING VERY LITTLE SOUTHEAST MOVEMENT DURING PAST FEW HOURS WITH NIL PRESSURE FALLS NOTED DOWNSTREAM OF FEATURE. LATEST WATER VAPOR IMAGERY SHOWED MAIN 250MB JET AXIS FROM SOUTHERN SASK PROVINCE NORTHEAST TO HUDSON BAY. .SHORT TERM... MAIN CONVECTION THIS EVENING HAS BEEN FIRING FROM THE CENTRAL RED RIVER VALLEY INTO NORTHWEST MINNESOTA IN CLOSE PROXIMITY TO BOUNDARY. STORMS HAVE FIRED WHERE NO PRONOUNCED CAP WAS EVIDENT. ACTIVITY WAS BEING AIDED BY STRONG CONVERGENCE FROM COUPLED LOW LEVEL JET AND MID-LEVEL JET MAX INTERACTION. FURTHER SOUTH ACROSS REMAINDER OF CWFA STRONG CAP CONTINUED TO INHIBIT STORM INITIATION. ACTIVITY COULD START FIRING LATER TONIGHT FURTHER SOUTH AS CONVECTION CURRENTLY OVER EASTERN WYOMING AND WESTERN SOUTH DAKOTA WORKS NORTHEAST. THIS ACTIVITY COUPLED WITH SLOW EROSION OF CAP AS LOW LEVEL JET DEEPENS. FOR NOW WILL CONTINUE TO RIDE WITH CURRENT SVR WATCH 499 UNTIL EXPIRATION AT 04Z BEFORE UPDATING GRIDS AND TEXT FORECAST. && .AVIATION... EXPECT MAINLY VFR CIGS OVERNIGHT INTO MONDAY EXCEPT IN THE VICINITY OF STORMS WERE CIGS AND VSBYS WILL DROP INTO MVFR CRITERIA. STRONG AND GUSTY WINDS SOME POSSIBLY ATTAINING SEVERE WARNING CRITERIA ARE POSSIBLE OVERNIGHT OTHERWISE WINDS SHOULD REMAIN LIGHT AND VARIABLE INTO TONIGHT BECOMING NORTHWEST ON MONDAY. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...RIVER FLOOD WARNINGS ALONG RED RIVER AND HYDROLOGIC OUTLOOK FOR ALL ND COUNTIES. SEVERE THUNDERSTORM WATCH 499 UNTIL 11PM. MN...RIVER FLOOD WARNINGS ALONG RED RIVER AND HYDROLOGIC OUTLOOK FOR ALL MN COUNTIES. SEVERE THUNDERSTORM WATCH 499 UNTIL 11PM. && BERG
Hazardous weather outlook, Jun 19, 5:40 AM CDT, 19 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 540 AM CDT SUN JUN 19 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-201200- BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN- EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN- EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND- HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND- NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND- PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN- SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND- TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN- WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN- INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE... FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON 540 AM CDT SUN JUN 19 2005 ...SEVERE THUNDERSTORMS REMAIN POSSIBLE TODAY AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA TODAY AND TONIGHT. EARLY THIS MORNING THE SEVERE WEATHER RISK IS CONFINED TO NORTHEASTERN NORTH DAKOTA. AS THE DAY PROGRESSES...THE ATMOSPHERE WILL CONTINUE TO DESTABILIZE AND ADDITIONAL SEVERE THUNDERSTORMS ARE POSSIBLE OVER ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON AND TONIGHT. THE MAIN SEVERE WEATHER THREATS ARE LARGE HAIL AND DAMAGING WINDS...BUT ISOLATED TORNADOS CANNOT BE RULED OUT. ALSO...ANY STORMS THAT DO DEVELOP COULD PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS REMAIN POSSIBLE OVER THE SOUTHEASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA ON MONDAY...AND OVER THE ENTIRE AREA ON WEDNESDAY...FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TODAY AND TONIGHT. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE FOLLOWING URL. WEATHER.GOV/GRANDFORKS USING LOWER CASE NG
In the hours before
Local storm report, Jun 19, 7:25 PM CDT, 5 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
725 PM CDT SUN JUN 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 PM TORNADO 3 NNW EUCLID 48.01N 96.66W
06/19/2005 POLK MN LAW ENFORCEMENT
BRIEF TOUCHDOWN REPORTED BY DEPUTY NEAR INTERSECTION OF
U.S. HWY 75 AND COUNTY RD 21.
&&
GUSTLocal storm report, Jun 19, 7:55 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
755 PM CDT SUN JUN 19 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 AM HAIL 3 NW ESMOND 48.06N 99.81W
06/19/2005 1.50 INCH BENSON ND CO-OP OBSERVER
WIND DRIVEN HAIL AND 1.85 INCHES OF RAIN
0450 AM TSTM WND DMG ESMOND 48.03N 99.76W
06/19/2005 BENSON ND CO-OP OBSERVER
EXTENSIVE TREE DAMAGE...POWER POLES SNAPPED AND POWER
LINES DOWN IN AND AROUND ESMOND.
0514 AM TSTM WND GST 4 S HARLOW 48.11N 99.52W
06/19/2005 60 MPH BENSON ND CO-OP OBSERVER
0522 AM HAIL 3 S DEVILS LAKE 48.07N 98.87W
06/19/2005 0.88 INCH RAMSEY ND LAW ENFORCEMENT
0522 AM TSTM WND DMG 6 E LEEDS 48.29N 99.31W
06/19/2005 BENSON ND CO-OP OBSERVER
METAL FLAG POLE BROKEN IN HALF
0522 AM HAIL 3 S DEVILS LAKE 48.07N 98.87W
06/19/2005 0.88 INCH RAMSEY ND LAW ENFORCEMENT
GRAHAMS ISLAND 60 MPH WIND
0525 AM HAIL 3 W PENN 48.22N 99.15W
06/19/2005 0.88 INCH RAMSEY ND LAW ENFORCEMENT
0530 AM TORNADO 13 SSW LEEDS 48.12N 99.55W
06/19/2005 BENSON ND COUNTY OFFICIAL
TORNADO REPORTED BY PUBLIC.
0533 AM TSTM WND GST 4 SE STARKWEATHER 48.41N 98.82W
06/19/2005 60 MPH RAMSEY ND TRAINED SPOTTER
0533 AM HAIL DEVILS LAKE 48.11N 98.87W
06/19/2005 0.88 INCH RAMSEY ND LAW ENFORCEMENT
0545 AM TSTM WND GST 4 SE STARKWEATHER 48.41N 98.82W
06/19/2005 90 MPH RAMSEY ND CO-OP OBSERVER
NUMEROUS TREES DOWN SOMW 4-5 FOOT DIAMETER. TOPS TWISTED
OFF
0545 AM TSTM WND DMG 5 NE STARKWEATHER 48.50N 98.80W
06/19/2005 RAMSEY ND CO-OP OBSERVER
OBSERVER REPORTED 85 MPH WINDS BEFORE POWER WENT OUT. 100
FEET OF QUONSET SHED DAMAGED. BOX ELDER TREES SNAPPED 20
FEET OFF THE GROUND.
0545 AM TSTM WND DMG STARKWEATHER 48.45N 98.88W
06/19/2005 RAMSEY ND PUBLIC
LARGE TREES TOPS OFF 15-20 FEET OFF THE GROUND.
0600 AM TSTM WND DMG 3 N FAIRDALE 48.53N 98.23W
06/19/2005 WALSH ND PUBLIC
LARGE EVERGREEN TREES SNAPPED OFF IN SHELTER BELT.
0600 AM TSTM WND DMG 5 SW HAMPDEN 48.49N 98.73W
06/19/2005 RAMSEY ND PUBLIC
DAVIS WEATHER SYSTEM MEASURED A PEAK WIND SPEED OF 91 MPH
UNTIL ELECTRICITY WAS LOST. NUMEROUS TREES BLOWN OVER.
0605 AM TSTM WND DMG LANGDON 48.76N 98.37W
06/19/2005 CAVALIER ND TRAINED SPOTTER
LARGE TALL PINE TREES UPROOTED. POLE BARN BLOWN DOWN.
ESTIMATED 15-INCH DIAMETER TREES SNAPPED LAYING TOWARD
THE NORTHEAST.
0605 AM TSTM WND DMG LANGDON 48.76N 98.37W
06/19/2005 CAVALIER ND LAW ENFORCEMENT
MANY 100-FOOT EVERGREEN TREES UPROOTED. DEPUTIES CHECKING
REST OF TOWN FOR OTHER DAMAGE. NO REPORTS OF INJURIES AT
THIS TIME.
0620 AM TSTM WND DMG WALHALLA 48.92N 97.92W
06/19/2005 PEMBINA ND COUNTY OFFICIAL
SEVERAL TREES DOWN IN WALHALLA AND CAVALIER. ONE PERSON
TRAPPED IN TENT IN WALHALLA WITH UNKNOWN INJURIES.
WIDESPREAD POWER OUTAGES IN COUNTY.
0620 AM TSTM WND DMG 3 N LANGDON 48.81N 98.37W
06/19/2005 CAVALIER ND TRAINED SPOTTER
FLYING DEBRIS IN YARD. TWO 8-INCH TREES UPROOTED IN
BACKYARD.
0622 AM TSTM WND DMG 8 ENE FAIRDALE 48.53N 98.07W
06/19/2005 WALSH ND PUBLIC
LARGE TREE BRANCHES DOWN
0627 AM TSTM WND DMG 2 S MOUNTAIN 48.65N 97.86W
06/19/2005 PEMBINA ND FIRE DEPT/RESCUE
TREE BRANCHES OF 5-6 INCH DIAMETER DOWN.
0630 AM TSTM WND DMG NECHE 48.98N 97.55W
06/19/2005 PEMBINA ND TRAINED SPOTTER
70 MPH WINDS. SEVERAL 4 TO 5 INCH DIAMETER TREE BRANCHES
DOWN.
0632 AM TSTM WND DMG 7 NW CAVALIER 48.87N 97.73W
06/19/2005 PEMBINA ND TRAINED SPOTTER
WIND GUSTS TO 75 MPH. 3-4 INCH BRANCHES DOWN OFF TREES.
SEVERAL TREES DOWN.
0645 AM TSTM WND DMG 11 ESE CANDO 48.43N 98.98W
06/19/2005 TOWNER ND PUBLIC
FIVE TREES DOWN IN SHELTER BELT. NUMEROUS SHINGLES BLOWN
OFF OF HOUSE AND OUT BUILDINGS.
0648 AM TSTM WND GST 1 N NECHE 49.00N 97.55W
06/19/2005 87 MPH PEMBINA ND MESONET
WIND SENSOR AT GRETNA PORT OF ENTRY ON CANAM BORDER
0700 AM TSTM WND GST 1 N PEMBINA 48.98N 97.25W
06/19/2005 77 MPH PEMBINA ND MESONET
WIND SENSOR AT EMERSON PORT OF ENTRY ON CANAM BORDER
0700 AM TSTM WND GST 2 N ST. VINCENT 49.00N 97.22W
06/19/2005 77 MPH KITTSON MN MESONET
WIND SENSOR AT EMERSON PORT OF ENTRY ON CANAM BORDER
0715 AM TSTM WND DMG 1 N HUMBOLDT 48.94N 97.09W
06/19/2005 KITTSON MN TRAINED SPOTTER
POLE BARN BLOWN DOWN
0400 PM TORNADO 1 N GILBY 48.10N 97.47W
06/19/2005 GRAND FORKS ND LAW ENFORCEMENT
DISPATCH RELAYED REPORT FROM PUBLIC OF TORNADO NEAR
GILBY.
0410 PM TORNADO 3 SE JOHNSTOWN 48.11N 97.42W
06/19/2005 GRAND FORKS ND LAW ENFORCEMENT
DEPUTY REPORTS TORNADO 2.5 SOUTH AND 1.75 E OF JOHNSTOWN
MOVING EAST...BRIEF TOUCHDOWN.
0619 PM FUNNEL CLOUD 3 NW GRAND FORKS 47.95N 97.12W
06/19/2005 GRAND FORKS ND OFFICIAL NWS OBS
FUNNEL VIEWED FROM NWS OFFICE
0708 PM TORNADO 3 NNW EUCLID 48.01N 96.66W
06/19/2005 POLK MN LAW ENFORCEMENT
BRIEF TOUCHDOWN REPORTED BY DEPUTY NEAR INTERSECTION OF
U.S. HWY 75 AND COUNTY RD 21.
&&
GUSTSpecial weather statement, Jun 19, 9:29 PM CDT, 3 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 929 PM CDT SUN JUN 19 2005 MNZ004>008-NDZ016-026>028-054-200328- KITTSON MN-LAKE OF THE WOODS MN-EAST MARSHALL MN- WEST MARSHALL MN-ROSEAU MN-GRAND FORKS ND-GRIGGS ND-NELSON ND- EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND- ...THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF SEVERE THUNDERSTORM WATCH 499. AREAS CLEARED FROM THE SEVERE THUNDERSTORM WATCH INCLUDE... IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY LAKE OF THE WOODS IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 3 COUNTIES KITTSON MARSHALL ROSEAU IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 3 COUNTIES GRAND FORKS NELSON WALSH IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 1 COUNTY GRIGGS INCLUDING THE CITIES OF GRAFTON...GRAND FORKS AND ROSEAU. MNZ001>003-009-013>017-022>024-027>029-NDZ029>030-038>039- 049-052>053-200400- WEST BECKER MN-EAST BECKER MN-NORTH BELTRAMI MN- SOUTH BELTRAMI MN-CLAY MN-NORTH CLEARWATER MN- SOUTH CLEARWATER MN-HUBBARD MN-MAHNOMEN MN-NORMAN MN- PENNINGTON MN-EAST POLK MN-WEST POLK MN-RED LAKE MN-WILKIN MN- BARNES ND-CASS ND-RANSOM ND-RICHLAND ND-SARGENT ND-STEELE ND- TRAILL ND- ...SEVERE THUNDERSTORM WATCH 499 REMAINS VALID UNTIL 1100 PM CDT SUNDAY EVENING FOR THE FOLLOWING AREAS... IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 2 COUNTIES BELTRAMI HUBBARD IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 8 COUNTIES BECKER CLAY CLEARWATER MAHNOMEN NORMAN PENNINGTON POLK RED LAKE IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY WILKIN IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 7 COUNTIES BARNES CASS RANSOM RICHLAND SARGENT STEELE TRAILL INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FARGO...THIEF RIVER FALLS...VALLEY CITY AND WAHPETON. BERG
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:22 PM CDT | Severe Thunderstorm Warning | FGF | Beltrami | 53 min |
| Jun 19, 10:32 PM CDT | Flash Flood Warning | FGF | Beltrami | 10 hr |
| Jun 20, 4:46 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard | 16 min |
| Jun 20, 9:22 AM CDT | Severe Thunderstorm Warning | FGF | Clay | 31 min |
| Jun 20, 9:25 AM CDT | Severe Thunderstorm Warning | FGF | Wilkin | 65 min |
| Jun 20, 10:04 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 56 min |
| Jun 20, 10:09 AM CDT | Severe Thunderstorm Warning | FGF | Grant | 66 min |
| Jun 20, 10:19 AM CDT | Tornado Warning | FGF | Grant | 56 min |
| Jun 20, 10:35 AM CDT | Tornado Warning | FGF | Otter Tail | 55 min |
| Jun 20, 10:43 AM CDT | Severe Thunderstorm Warning | FGF | Wadena | 62 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.